Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 367, NWS Norman, OK
NWS Norman, OK issued this severe thunderstorm warning at May 18, 2017, 6:55 PM CDT for 5 counties in Texas; 6 counties in Oklahoma. It was in force for 50 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 18, 2017, 6:55 PM CDT (23:55 UTC)
- Expired
- May 18, 2017, 7:45 PM CDT
- In force
- 50 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Hail
- 1.75 in
- Wind
- 70.0 mph
Counties Comanche County, OK, Cotton County, OK, Grady County, OK, Jefferson County, OK, Stephens County, OK, Tillman County, OK, Archer County, TX, Baylor County, TX, Clay County, TX, Wichita County, TX, Wilbarger County, TX
The radar
The Altus AFB radar (KFDR), 56 km from the middle of the area, began a volume at 23:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 18, 7:05 PM CDT | HAIL 1.5 | 3 Ne Empire City, OK |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 18, 1:18 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 11.9 hours before the alert went out and 177 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2097 J/kg
- Mixed-layer CIN
- -180 J/kg
- Mixed-layer LCL
- 785 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 93 m²/s²
- 0-3 km storm-relative helicity
- 71 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 2.3
The text
As transmitted.
542
WUUS54 KOUN 182355
SVROUN
OKC031-033-051-067-137-141-TXC009-023-077-485-487-190045-
/O.NEW.KOUN.SV.W.0367.170518T2355Z-170519T0045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Norman OK
655 PM CDT THU MAY 18 2017
The National Weather Service in Norman has issued a
* Severe Thunderstorm Warning for...
Eastern Comanche County in southwestern Oklahoma...
Northwestern Jefferson County in southern Oklahoma...
Southern Grady County in central Oklahoma...
Stephens County in southern Oklahoma...
Cotton County in southwestern Oklahoma...
Southeastern Tillman County in southwestern Oklahoma...
Northern Clay County in northern Texas...
Archer County in northern Texas...
Wichita County in northern Texas...
Southeastern Wilbarger County in northern Texas...
Baylor County in northern Texas...
* Until 745 PM CDT
* At 654 PM CDT, severe thunderstorms were located along a line
extending from 4 miles west of Marlow to near Corum to 3 miles
southwest of Randlett to 5 miles southwest of Iowa Park to 9 miles
west of Westover, moving northeast at 35 mph.
HAZARD...Golf ball size hail and 70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
considerable tree damage. Wind damage is also likely to
mobile homes, roofs, and outbuildings.
* Locations impacted include...
Wichita Falls, Lawton, Duncan, Burkburnett, Marlow, Seymour,
Walters, Waurika, Archer City, Iowa Park, Electra, Elgin, Holliday,
Comanche, Geronimo, Rush Springs, Bray, Fletcher, Grandfield and
Temple.
This includes Interstate 44 between mile markers 0 and 61.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A tornado watch remains in effect for the warned area. Tornadoes can
develop quickly from severe thunderstorms.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3340 9945 3483 9836 3482 9767 3419 9775
3341 9880 3340 9929
TIME...MOT...LOC 2354Z 235DEG 29KT 3464 9803 3434 9806 3415 9851 3391
9875 3347 9917
HAIL...1.75IN
WIND...70MPH
$$
301 follow-up statement
861
WWUS54 KOUN 190017
SVSOUN
Severe Weather Statement
National Weather Service Norman OK
717 PM CDT THU MAY 18 2017
OKC031-033-051-067-137-141-TXC009-023-077-485-487-190045-
/O.CON.KOUN.SV.W.0367.000000T0000Z-170519T0045Z/
Comanche OK-Jefferson OK-Grady OK-Stephens OK-Cotton OK-Tillman OK-
Clay TX-Archer TX-Wichita TX-Wilbarger TX-Baylor TX-
717 PM CDT THU MAY 18 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT
FOR EASTERN COMANCHE...NORTHWESTERN JEFFERSON...SOUTHERN GRADY...
STEPHENS...COTTON...SOUTHEASTERN TILLMAN...NORTHERN CLAY...ARCHER...
WICHITA...SOUTHEASTERN WILBARGER AND BAYLOR COUNTIES...
At 717 PM CDT, severe thunderstorms were located along a line
extending from 7 miles east of Duncan to 4 miles east of Addington to
near Byers to 5 miles southeast of Iowa Park to 7 miles west of
Westover, moving east at 35 mph.
HAZARD...Golf ball size hail and 70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
considerable tree damage. Wind damage is also likely to
mobile homes, roofs, and outbuildings.
Locations impacted include...
Wichita Falls, Lawton, Duncan, Burkburnett, Marlow, Seymour, Walters,
Waurika, Archer City, Iowa Park, Electra, Elgin, Holliday, Comanche,
Geronimo, Rush Springs, Bray, Fletcher, Grandfield and Temple.
This includes Interstate 44 between mile markers 0 and 42, and
between mile markers 57 and 61.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A tornado watch remains in effect for the warned area. Tornadoes can
develop quickly from severe thunderstorms.
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3340 9945 3483 9825 3482 9767 3419 9775
3341 9880 3340 9929
TIME...MOT...LOC 0017Z 249DEG 32KT 3453 9784 3424 9789 3409 9818 3389
9861 3349 9913
HAIL...1.75IN
WIND...70MPH
$$
30What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 18, 6:55 PM CDT, 0 minutes earlier.
Area forecast discussion, May 18, 6:55 PM CDT, 0 minutes before
Area Forecast Discussion National Weather Service Norman OK 655 PM CDT Thu May 18 2017 .UPDATE... Mesoscale update is below. && .DISCUSSION... Severe thunderstorms will continue this evening mainly southeast of I-44 and north of I-40. Tornadoes remain possible this evening mainly with the ongoing storms near and southeast of a Seymour Texas to Wichita Falls to Walters to Purcell to Shawnee line where the air is most unstable with MLCAPE 2000-4000 J/kg. Northwest of this line, the tornado threat is lower due to cooler and more stable air from earlier storms. Believe the tornado threat will slowly decrease after 8 pm and be very low after midnight across the entire area. Think storms will continue to move east over the next several hours and affect locations mentioned in the top sentence. Large hail and damaging winds will be possible with any storm. Severe potential should decrease in most locations after 10 pm this evening with the loss of daytime heating. Heavy rainfall is another concern tonight. The complex of storms from Wichita Falls to Walters will slowly move east over the next few hours and produce very heavy rainfall as well as possible localized flooding. There is some potential that new elevated storms, mainly below severe limits, form later tonight somewhere across the western two thirds of Oklahoma and western north Texas. Pinpointing where and when this development occurs remain very challenging. Aviation discussion for the 00 UTC TAFs is below. MBS && .AVIATION... Have low confidence in the TAFs. Pinpointing when and where TSRA occurs remains very challenging. Only kept mention before 03 UTC at some sites, mainly near KSPS, KLAW, KOKC, KOUN, and KPNC. After 03 UTC, ISO-NUM TSRA may occur across the area, but did not mention in the TAFs due to much uncertainty on when and where TSRA occurs. Generally, VFR conditions are forecast to become MVFR at most sites 06-12 UTC. IFR conditions are possible as well, but only mentioned these conditions near KWWR and KGAG where confidence of occurrence is moderate 11-15 UTC. A slow improvement in conditions can be expected after 15 UTC. MBS && .OUN WATCHES/WARNINGS/ADVISORIES... OK...Flood Watch through Saturday morning for OKZ005>048-050>052. TX...Flood Watch through Saturday morning for TXZ083>090. && 04/04/17
Hazardous weather outlook, May 18, 4:54 PM CDT, 2 hours 1 minute before
Hazardous Weather Outlook...UPDATED National Weather Service Norman OK 454 PM CDT Thu May 18 2017 OKZ004>048-050>052-TXZ083>090-192200- Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield- Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne- Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain- Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson- Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton- Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman- Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay- 454 PM CDT Thu May 18 2017 This hazardous weather outlook is for portions of northern... western...central...and southern Oklahoma...and western north Texas. .DAY ONE...Through tonight... .Thunderstorms... There is a high risk for severe thunderstorms through this evening in parts of Oklahoma. Location... The high risk is over parts of central and northern Oklahoma, east of a Buffalo to Hinton line and north of a Hinton to Kingfisher to Blackwell line. Locations in the high risk area include Alva...Watonga...Enid...Medford...and Cherokee. Moderate to enhanced risk areas surround the high risk area across the rest of Oklahoma into western north Texas. Timing... Mainly before 10 pm this evening. Impacts... Tornadoes...possibly strong and long-tracked... Hail up to softball size... Damaging winds 70 to 80 mph... Discussion... Isolated to scattered supercells will continue to move across the western two thirds of Oklahoma and western north Texas through this evening. Due to sufficient shear, moisture, and instability, these storms have the potential to produce very large hail, damaging winds, and some tornadoes. Storms may organize into lines or clusters this evening as they track east or northeast. Storms should begin to weaken after 9 pm. .SPOTTER AND EMERGENCY MANAGEMENT STATEMENT... Storm spotter groups and emergency management personnel across western and central Oklahoma and adjacent parts of north Texas should prepare for severe weather operations through this evening. .Heavy Rainfall... Locally heavy rainfall and flooding may occur with storms through tonight. .DAYS TWO THROUGH SEVEN...Friday through Wednesday... .Thunderstorms... There is an enhanced risk for severe thunderstorms Friday when tornadoes, large hail, and damaging winds are all possible. Mainly dry weather is expected Sunday and Monday. Thunderstorm chances will increase around Tuesday of next week. .Heavy Rainfall... There is a potential for excessive rainfall Friday until Saturday morning, particularly over portions of central into southwest Oklahoma and adjacent parts of western north Texas. If you live in an area that is prone to flash flooding, pay attention to the forecasts and warnings later this week. Get graphics and more details at weather.gov/norman...and follow our weather forecast office on Twitter and Facebook. MBS/BT
In the hours before
Local storm report, May 18, 6:44 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
644 PM CDT THU MAY 18 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0633 PM HAIL 1 NNW ANTIOCH 34.74N 97.41W
05/18/2017 E1.75 INCH GARVIN OK EMERGENCY MNGR
&&
JPLocal storm report, May 18, 6:48 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
648 PM CDT THU MAY 18 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0619 PM HAIL 5 SE HENNESSEY 36.06N 97.83W
05/18/2017 E1.75 INCH KINGFISHER OK EMERGENCY MNGR
&&
JPLocal storm report, May 18, 6:49 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
649 PM CDT THU MAY 18 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM FLASH FLOOD 2 S VERNON 34.12N 99.29W
05/18/2017 WILBARGER TX PUBLIC
FLASH FLOODING OVER HIGHWAY 183 SOUTH OF VERNON.
&&
TLINDLEYLocal storm report, May 18, 6:50 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
650 PM CDT THU MAY 18 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0633 PM HAIL 2 SE HENNESSEY 36.09N 97.87W
05/18/2017 E1.75 INCH KINGFISHER OK TRAINED SPOTTER
&&
JPLocal storm report, May 18, 6:54 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
654 PM CDT THU MAY 18 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0651 PM HAIL 1 W KAMAY 33.86N 98.83W
05/18/2017 E2.75 INCH WICHITA TX PUBLIC
&&
JPSpecial weather statement, May 18, 6:55 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
655 PM CDT THU MAY 18 2017
OKZ018-190030-
Kingfisher OK-
655 PM CDT THU MAY 18 2017
...SIGNIFICANT WEATHER ADVISORY FOR northeastern Kingfisher County
Until 730 PM CDT...
AT 653 PM CDT, a strong thunderstorm was located over Dover, moving
northeast at 35 MPH.
HAZARDS INCLUDE...
Hail up to the size of nickels...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
&&
LAT...LON 3616 9767 3608 9768 3592 9782 3595 9800
3617 9796
TIME...MOT...LOC 2353Z 208DEG 29KT 3598 9790
BRBThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 18, 11:06 AM CDT | Flood Watch | OUN | Archer, Baylor, Clay, Foard, Hardeman, Knox and 2 more | 40 hr |
| May 18, 1:19 PM CDT | Severe Thunderstorm Warning | OUN | Hardeman | 56 min |
| May 18, 1:25 PM CDT | Special Weather Statement | OUN | Foard | 50 min |
| May 18, 1:46 PM CDT | Special Weather Statement | OUN | Hardeman | 29 min |
| May 18, 2:01 PM CDT | Severe Thunderstorm Warning | OUN | Hardeman | 44 min |
| May 18, 2:10 PM CDT | Severe Thunderstorm Warning | OUN | Foard, Hardeman, Knox | 50 min |
| May 18, 2:45 PM CDT | Tornado Warning | OUN | Foard, Hardeman | 30 min |
| May 18, 3:00 PM CDT | Tornado Warning | OUN | Foard, Wilbarger | 45 min |
| May 18, 3:10 PM CDT | Severe Thunderstorm Warning | OUN | Foard, Hardeman, Wilbarger | 35 min |
| May 18, 3:39 PM CDT | Tornado Warning | OUN | Wilbarger | 36 min |
| May 18, 3:43 PM CDT | Severe Thunderstorm Warning | OUN | Foard, Hardeman, Wilbarger | 47 min |
| May 18, 4:11 PM CDT | Tornado Warning | OUN | Wilbarger | 34 min |
| May 18, 4:17 PM CDT | Areal Flood Advisory | OUN | Foard, Hardeman, Wilbarger | 3 hr |
| May 18, 4:20 PM CDT | Severe Thunderstorm Warning | OUN | Wilbarger | 40 min |
| May 18, 4:43 PM CDT | Severe Thunderstorm Warning | OUN | Baylor, Foard, Wichita, Wilbarger | 47 min |
| May 18, 4:53 PM CDT | Tornado Warning | OUN | Wichita | 37 min |
| May 18, 5:04 PM CDT | Flash Flood Warning | OUN | Foard, Hardeman, Wichita, Wilbarger | 3 hr |
| May 18, 5:25 PM CDT | Severe Thunderstorm Warning | OUN | Wichita, Wilbarger | 50 min |
| May 18, 5:34 PM CDT | Special Weather Statement | OUN | Baylor | 26 min |
| May 18, 5:56 PM CDT | Severe Thunderstorm Warning | OUN | Baylor, Wilbarger | 34 min |
| May 18, 6:12 PM CDT | Severe Thunderstorm Warning | OUN | Wichita, Wilbarger | 48 min |
| May 18, 6:27 PM CDT | Severe Thunderstorm Warning | OUN | Archer, Baylor | 33 min |
| May 18, 1:13 PM CDT | Special Weather Statement | OUN | Jackson | 32 min |
| May 18, 1:58 PM CDT | Tornado Warning | OUN | Greer, Harmon, Jackson, Kiowa | 47 min |
| May 18, 2:11 PM CDT | Special Weather Statement | OUN | Ellis, Roger Mills | 34 min |
| May 18, 2:13 PM CDT | Special Weather Statement | OUN | Beckham | 32 min |
| May 18, 2:25 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Custer, Roger Mills, Washita | 50 min |
| May 18, 2:28 PM CDT | Severe Thunderstorm Warning | OUN | Ellis, Roger Mills | 47 min |
| May 18, 2:38 PM CDT | Tornado Warning | OUN | Greer, Jackson, Kiowa, Washita | 52 min |
| May 18, 2:41 PM CDT | Severe Thunderstorm Warning | OUN | Greer, Harmon, Jackson | 32 min |
| May 18, 2:55 PM CDT | Severe Thunderstorm Warning | OUN | Custer, Dewey, Ellis, Roger Mills | 50 min |
| May 18, 3:02 PM CDT | Severe Thunderstorm Warning | OUN | Ellis, Harper, Woodward | 58 min |
| May 18, 3:14 PM CDT | Severe Thunderstorm Warning | OUN | Ellis, Woodward | 46 min |
| May 18, 3:17 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Custer, Kiowa, Washita | 58 min |
| May 18, 3:21 PM CDT | Areal Flood Advisory | OUN | Greer, Kiowa, Washita | 3 hr |
| May 18, 3:29 PM CDT | Tornado Warning | OUN | Caddo, Washita | 46 min |
| May 18, 3:34 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Greer, Kiowa, Washita | 41 min |
| May 18, 3:37 PM CDT | Severe Thunderstorm Warning | OUN | Major, Woods, Woodward | 38 min |
| May 18, 3:40 PM CDT | Tornado Warning | OUN | Dewey | 35 min |
| May 18, 3:52 PM CDT | Severe Thunderstorm Warning | OUN | Harper, Woods, Woodward | 53 min |
| May 18, 4:02 PM CDT | Tornado Warning | OUN | Woods, Woodward | 18 min |
| May 18, 4:07 PM CDT | Tornado Warning | OUN | Blaine, Caddo, Custer, Washita | 38 min |
| May 18, 4:10 PM CDT | Special Weather Statement | OUN | Alfalfa | 35 min |
| May 18, 4:11 PM CDT | Tornado Warning | OUN | Washita | 34 min |
| May 18, 4:11 PM CDT | Tornado Warning | OUN | Dewey, Major, Woodward | 34 min |
| May 18, 4:18 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Woods | 57 min |
| May 18, 4:26 PM CDT | Severe Thunderstorm Warning | OUN | Ellis, Woodward | 49 min |
| May 18, 4:34 PM CDT | Tornado Warning | OUN | Major, Woods, Woodward | 41 min |
| May 18, 4:35 PM CDT | Tornado Warning | OUN | Woods | 40 min |
| May 18, 4:38 PM CDT | Severe Thunderstorm Warning | OUN | Ellis, Roger Mills | 67 min |
| May 18, 4:40 PM CDT | Tornado Warning | OUN | Caddo, Custer, Washita | 25 min |
| May 18, 4:41 PM CDT | Flash Flood Warning | OUN | Blaine, Caddo, Custer, Washita | 3 hr |
| May 18, 4:42 PM CDT | Tornado Warning | OUN | Blaine, Canadian, Custer | 48 min |
| May 18, 4:53 PM CDT | Special Weather Statement | OUN | Harper | 37 min |
| May 18, 5:03 PM CDT | Tornado Warning | OUN | Woods, Woodward | 32 min |
| May 18, 5:09 PM CDT | Special Weather Statement | OUN | Cleveland, Oklahoma | 36 min |
| May 18, 5:13 PM CDT | Tornado Warning | OUN | Blaine, Canadian, Kingfisher | 32 min |
| May 18, 5:15 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Lincoln, McClain, Oklahoma, Pottawatomie | 45 min |
| May 18, 5:22 PM CDT | Special Weather Statement | OUN | Ellis, Harper | 38 min |
| May 18, 5:29 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Canadian, Kingfisher | 31 min |
| May 18, 5:34 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Woods | 29 min |
| May 18, 5:39 PM CDT | Severe Thunderstorm Warning | OUN | Woodward | 51 min |
| May 18, 5:40 PM CDT | Special Weather Statement | OUN | Carter | 35 min |
| May 18, 5:42 PM CDT | Severe Thunderstorm Warning | OUN | Dewey, Ellis, Roger Mills | 48 min |
| May 18, 5:48 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton | 27 min |
| May 18, 5:50 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Kingfisher | 40 min |
| May 18, 5:57 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Lincoln, Logan, Oklahoma, Pottawatomie, Seminole | 48 min |
| May 18, 5:59 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Garvin, Murray | 46 min |
| May 18, 6:07 PM CDT | Special Weather Statement | OUN | Carter | 23 min |
| May 18, 6:15 PM CDT | Special Weather Statement | OUN | Kay | 30 min |
| May 18, 6:18 PM CDT | Special Weather Statement | OUN | Woods | 27 min |
| May 18, 6:19 PM CDT | Tornado Warning | OUN | Cotton, Stephens | 26 min |
| May 18, 6:27 PM CDT | Severe Thunderstorm Warning | OUN | Garfield, Kingfisher | 48 min |
| May 18, 6:29 PM CDT | Severe Thunderstorm Warning | OUN | Dewey, Major, Woodward | 46 min |
| May 18, 6:30 PM CDT | Special Weather Statement | OUN | Woodward | 30 min |
| May 18, 6:33 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Garvin, McClain | 42 min |
| May 18, 6:34 PM CDT | Special Weather Statement | OUN | Ellis | 26 min |
| May 18, 6:44 PM CDT | Severe Thunderstorm Warning | OUN | Woods, Woodward | 46 min |
| May 18, 6:47 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Pottawatomie | 43 min |
| May 18, 6:55 PM CDT | Special Weather Statement | OUN | Kingfisher | 35 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2017Severe Thunderstorm Warnings in Texas, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.